關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Value-at-risk in US stock indices with skewed generalized error distribution

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 97/1 財金系 李命志 教授 期刊論文 發佈 Value-at-risk in US stock indices with skewed generalized error distribution , [97-1] :Value-at-risk in US stock indices with skewed generalized error distribution期刊論文Value-at-risk in US stock indices with skewed generalized error distributionLee, Ming-chih; Su, Jung-bin; Liu, Hung-chun淡江大學財務金融學系Oxon: RoutledgeApplied Financial Economics Letters 4(6), pp.425-431tku_id: 000076071;Made available in DSpace on 2011-10-24T02:19:38Z (GMT). No. of bitstreams: 0;20131228 verified by Sujenen1744-6546國外GBR<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72278</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果